I got a tattoo today and it was hours after I got it that I realized I'm on antibiotics and it might affect it. What should I do?

My friend offered to give me a tattoo as a birthday present and I excitedly said yes. I completely forgot to mention to her that I was on antibiotics (not for a contagious illness otherwise I would have said no). I've already gotten the tattoo, so I'm trying to work out whether this is going to be an issue with the tattoo healing and what I can do?

7 Answers

Relevance
  • 4 weeks ago

    There's nothing you can do at this stage. Just keep it clean as advised, and be aware it may take longer to heal than expected.

  • 1 month ago

    You have bigger problems from simply getting the tat. Like u could be infected with AIDS

  • keerok
    Lv 7
    1 month ago

    The antibiotics should actually help prevent infection of the tattooed skin.

  • Vicki
    Lv 4
    1 month ago

    It just might make it harder for the tattoo to heal based off of what I just read. But generally it seems to not have much affect. Can mess with the pigment a little, but nothing too bad.

  • How do you think about the answers? You can sign in to vote the answer.
  • Brian
    Lv 6
    1 month ago

    Sorry, you're toast.

  • 1 month ago

    You're fine. They only care about someone being on blood thinners. If you're overly concerned, just keep it clean, but I really don't think you have anything to worry about.

  • kelvin
    Lv 7
    1 month ago

    keep taking them and look after it

Still have questions? Get your answers by asking now.